# SDR REXA2013121302222

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 13,302 hours, 8,245 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING ON EICAS, NOSE GEAR WOULD NOT LOCK IN UP POSITION, FOLLOWED CRJ900 POM NON-NORMAL.  RAMP WAS CONTAMINATED, RUNWAY ONLY SLIGHTLY WITH PACKED SNOW.  GEAR WAS CHECKED AFTER LANDING IN GRR & APPEARED FREE OF CONTAMINANTS.  FOUND NLG STRUT FLAT VERIFIED FLUID SERVICE OF STRUT.  R & R NLG STRUT AIR VLV IAW CMM 32-21-06.  SERVICED NITROGEN IAW AMM 12-12-32.  PERFORMED GEAR SWING IAW AMM 32-30-00, ALL CHECKED GOOD.
